Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

I am suffering from erectile dysfunction for almost 2 years

Dear doctor, I am a 24 years old male and i have been suffering with problems like sexual weakness and erectile dysfunction for almost 2 years now. In the beginning it was just about seminal emission after urination, but then the symptoms started getting worse as I acquired pain in the areas surrounding my crotch and scrotum and thighs (especially left) adjacent with it I felt a certain change in the color of my pre and post ejaculatory urine as post ejaculated urine was colorless and then it start attaining color (yellow) with the passage of time and erection start getting better but when the urine completely turn yellow and the erection get strong and recovered I used to feel severe pain in the joints near my scrotum and thighs during and after erection Since the last summer I have been suffering with these symptoms The symptoms have been changed somewhat in the last 8-9 months After ejaculations there is a whole pattern of symptoms which starts Initially the urine starts getting colorless (slowly, it takes days to get completely colorless) and there is a pain and numbness in the crotch and scrotum with erection and there is always some sense of seminal emission after erection especially in the morning, I feel weak and lethargic after waking up in those days and it usually lasts for couple of hours Then the urine starts attaining color and erection starts getting better, after few days a severe digestive problem starts, I start feeling irritability and sensation in the posterior end of rectum which is also accompanied with a mild diarrhea which can be severe and long lasting depending on the number of ejaculations (Last year in September or October may be I was admitted for 4 days in hospital because of severe diarrhea, it was very sever and has imprinted serious effects on my digestive system) It takes time to recover from these symptoms, I have to go through this whole digestive and sexual weakness which starts right after the ejaculation and leads up to the recovery (which may take from 1 week to 2-3 week), the recovery time is also start getting prolonged as it used to take me only 2-3 days during last year but now it takes me 2 total week to properly recover from erectile dysfunction, lethargy, irritability, diarrhea and other digestive problems and cognitive problems After the erection is recovered (and the urine attains color) then I feel severe pain with my erection and there are different digestive problems too like bloating and pain Other symptoms that I suffer which leads to severe psychological impacts on me are cognitive impairment as I can’t think anything properly in those days (recovery days), my cognitive level goes down severely and i hesitate to talk with people and loses my self confidence and there is some problem with my memory too as I forget things quickly those days, although these symptoms somehow improve after the recovery of the erection Ooh!! And i never had any sexual intercourse in my life so far as i am not married .... Please help me regards
Asked On : Sat, 26 Mar 2011
Answers:  1 Views:  343
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Thanks for posting your query.

One thing is your sexual problem is not related to your digestive symptoms.

I suggest you to go to a multispeciality hospital wherein you have access to all departments.

Initially consult a urologist and you can be referred to other doctors like physician for your weakness and diarrhoea.

Hope I have answered your query.

Wishing you good health.


Answered: Thu, 21 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor